MedElevator Войти в исследования
← Поиск публикаций

DOI 10.18071/isz.70.0001

Медицинская библиотека · Ideggyogyaszati szemle · 2017

Pazopanib induced unilateral posterior reversible encephalopathy syndrome.

Arslan Beyza Muhsine, Bajrami Arsida, Demir Elif, Cabalar Murat, Yayla Vildan

Клинический случайСтатьяПеревод в очереди

Аннотация

Posterior reversible encephalopathy syndrome (PRES) is a reversible clinical and neuroradiological syndrome which may appear at any age and characterized by headache, altered consciousness, seizures, and cortical blindness. The exact incidence is still unknown. The most commonly identified causes include hypertensive encephalopathy, eclampsia, and some cytotoxic drugs. Vasogenic edema related subcortical white matter lesions, hyperintense on T2A and FLAIR sequences, in a relatively symmetrical pattern especially in the occipital and parietal lobes can be detected on cranial MR imaging. These findings tend to resolve partially or completely with early diagnosis and appropriate treatment. Here in, we present a rare case of unilateral PRES developed following the treatment with pazopanib, a testicular tumor vascular endothelial growth factor (VEGF) inhibitory agent.

Для цитирования: Arslan Beyza Muhsine, Bajrami Arsida, Demir Elif, Cabalar Murat, Yayla Vildan. Pazopanib induced unilateral posterior reversible encephalopathy syndrome.. Ideggyogyaszati szemle. 2017. DOI: 10.18071/isz.70.0001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.